# SDR 2024F00007

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1058
- Condition: Warning Message
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW REPORTED RT GEN MESSAGE. QRH PROCEDURE UNSUCCESSFUL. AIRCRAFT RETURNED TO ACC ADDITIONAL INFO: BPCU INTERROGATED UPON ARRIVAL. RT GEN DIODE FAULTED. PARTS AND PERSONNEL REQUESTED FROM JFK PER MCC.  RT IDG AND GCU REPLACED. OPS CHK NORMAL. A/C DEPARTS AT 2313 GMT
